IJPAM: Volume 23, No. 1 (2005)

WEIGHTED HERMITE AND BIRKHOFF INTERPOLATION
FOR POLYNOMIAL RINGS

E. Ballico
Department of Mathematics
University of Trento
380 50 Povo (Trento) - Via Sommarive, 14, ITALY
e-mail: ballico@science.unitn.it


Abstract.Here we study some Hermite and (in one-variable) Birkhoff polynomial interpolation problems in which we insert ``weights''. In several variables, this is just Hermite interpolation for weighted polynomials, but in one variable we allow greater generality.

Received: July 13, 2005

AMS Subject Classification: 41A05, 12E20, 14N05, 14H50

Key Words and Phrases: Hermite interpolation, Birkhoff interpolation, polynomialinterpolation, weighted projective space, weight homogeneous polynomial

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2005
Volume: 23
Issue: 1